×

zbMATH — the first resource for mathematics

On uniform distribution of double sequences. (English) Zbl 0478.10036

MSC:
11K06 General theory of distribution modulo \(1\)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] BUCK,R.C., POLLARD,H.: Convergence and summability properties of subsequences. Bull. AMS49, 924-931 (1943) · Zbl 0060.15803 · doi:10.1090/S0002-9904-1943-08061-5
[2] CIGLER,J.: Asymptotische Verteilung reeller Zahlen modulo 1. Monatsh. Math.64, 201-225 (1960) · Zbl 0111.25301 · doi:10.1007/BF01361535
[3] HLAWKA,E.: Theorie der Gleichverteilung. Mannheim-Wien-Zürich: Bibliographisches Institut 1979
[4] KIRSCHENHOFER,P., TICHY,R.F.: Gleichverteilung und Formale Sprachen. Sitzungsber. Österr. Akad. Wiss., Math. Nat. Kl., vorgelegt in der Sitzung am 9.10.1980 · Zbl 0471.68064
[5] KUIPERS,L., NIEDERREITER,H.: Uniform distribution of sequences. New York-London-Sydney-Toronto: J.Wiley & Sons 1974 · Zbl 0281.10001
[6] MEIJER,H.G., NIEDERREITER,H.: On a distribution problem in finite sets. Compositio Math.25, 153-160 (1972) · Zbl 0239.10020
[7] NIEDERREITER, H.: On the existence of uniformly distributed sequences in compact spaces. Compositio Math.25, 93-99 (1972) · Zbl 0239.10019
[8] TICHY,R.F.: Ein metrischer Satz in der Theorie der Gleichverteilung. Sitz.ber.Österr.Akad.Wiss. Math.Nat.Kl.II/188,317-327(1979) · Zbl 0446.10043
[9] TIJDEMAN,H.: On a distribution problem in finite and countable sets. J. Comb. Theory (A)15, 129-137 (1973) · Zbl 0261.05001 · doi:10.1016/S0097-3165(73)80002-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.